# SDR ASOA2015060413012

- Difficulty date: May 16, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL 9/RBL 9 OTBD CLIPS ARE CRACKED.  FABRICATE ANGLE ON MATERIAL S6144-13 1-TR2/1-T3 0.50 THK IAW  REO 601R-53-11-926-01.  PICK UP HOLE ON NEW CLIPS LT & RT IAW SRM 51-40-11.  COMPLIED WITH EC/TC REO 601R-53-11-926-01.
